Table of Contents
Research Article
International Journal of Analysis
Volume 2017, Article ID 9721671, 3 pages
https://doi.org/10.1155/2017/9721671
Letter to the Editor

Comment on “Some Congruence Properties of a Restricted Bipartition Function

Department of Mathematics, The University of Iowa, Iowa City, IA 52242-1419, USA

Correspondence should be addressed to Qing Zou; ude.awoiu@gniq-uoz

Received 9 January 2017; Accepted 12 June 2017; Published 13 July 2017

Academic Editor: Ahmed Zayed

Copyright © 2017 Qing Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Zou, “Comment on “Some Congruence Properties of a Restricted Bipartition Function ”,” International Journal of Analysis, vol. 2017, Article ID 9721671, 3 pages, 2017. https://doi.org/10.1155/2017/9721671.